CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
New type of source extension for a two-dimensional special lattice equation and determinant solutions 期刊论文
Advances in Difference Equations, 2021, 卷号: 2021, 期号: 1
Authors:  Wang,Hong-Yan;  Zhu,Guo-Qing
Favorite  |  View/Download:6/0  |  Submit date:2021/04/26
Two-dimensional special lattice equation  Self-consistent sources  Determinant solution  Soliton solution  
On the non-isospectral Kadomtsev-Petviashvili equation with self-consistent sources 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1610-1619
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Source generation procedure  Non-isospectral KP equation  Grammian determinant solution  Pfaffianization  Self-consistent sources  
Grammian solutions and pfaffianization of a non-isospectral and variable-coefficient Kadomtsev-Petviashvili equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 2, 页码: 810-817
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
non-isospectral vcKP equation  grammian determinant solution  pfaffianization  
Grammian solutions and Pfaffianization of the non-isospectral modified Kadomtsev-Petviashvili equation 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 24, 页码: 4412-4417
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
non-isospectral mKP equation  Grammian determinant solution  Pfaffianization procedure  integrable coupled system  Pfaffian identity  Gramm-type Pfaffian solution  
Multiple solution profiles to the higher-dimensional Kadomtsev-Petviashvilli equations via Wronskian determinant 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 951-957
Authors:  Yan, Zhenya
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
(3+1)-dimensional KP equation  Wronskian determinant  exact solution  elastic collision  soliton solution  
On the (2+1)-dimensional Gardner equation: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 989-1001
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
soliton  pfaffian  Casorati solution  Grammian determinant  
Pfaffianization of the discrete three-dimensional three wave interaction equation 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2005, 卷号: 407, 页码: 277-295
Authors:  Zhao, JX;  Hu, XB;  Tam, HW
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
discrete three-dimensional three wave equation  pfaffianization  discrete Gram-type determinant solution  Gram-type pfaffian